<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 33, No. 1) Next Issue >>
Bull. Korean Math. Soc. 1996 Vol. 33, No. 1, 1—170
Convex hulls and extreme points of families of symmetric univalent functions
J. S. Hwang
Bull. Korean Math. Soc. 1996 Vol. 33, No. 1, 1—16
Regularity for solutions of biharmonic equation on Lipschitz domain
Jin Keun Seo
MSC numbers : 35B65, 35C15
Bull. Korean Math. Soc. 1996 Vol. 33, No. 1, 17—28
On a Clary theorem
Eun Gil Ko
MSC numbers : Primary 47B20; Secondary 47A11
Bull. Korean Math. Soc. 1996 Vol. 33, No. 1, 29—33
A metric characterization of Hilbert spaces
Jin Sik Mok
MSC numbers : 46C15
Bull. Korean Math. Soc. 1996 Vol. 33, No. 1, 35—38
A remark on $p$-adic $q$-Bernoulli measure
Han Soo Kim, Pil Sang Lim and Taekyun Kim
MSC numbers : 11M26, 11M06, 10A40, 26A33
Bull. Korean Math. Soc. 1996 Vol. 33, No. 1, 39—44
On vector quasi-variational-like inequality
Gue Myung Lee, Do Sang Kim and Byung Soo Lee
MSC numbers : 47H19
Bull. Korean Math. Soc. 1996 Vol. 33, No. 1, 45—55
Mean ergodic theorem and multiplicative cocycles
Geon H. Choe
MSC numbers : 22D10, 28C10, 47A35
Bull. Korean Math. Soc. 1996 Vol. 33, No. 1, 57—64
Counterexamples for metric dimensions of plane sets and their projections
Soon Mo Jung
MSC numbers : Primary 28A78; Secondary 28A80
Bull. Korean Math. Soc. 1996 Vol. 33, No. 1, 65—73
Characteristic polynomials of graph bundles with productive fibres
Hye Kyung Kim and Ju Young Kim
MSC numbers : 05C60, 05C25
Bull. Korean Math. Soc. 1996 Vol. 33, No. 1, 75—86
On the spectrum of the $p$-Laplacian on cosymplectic manifold
Kwan-Ho Cho, Jung-Hwan Kwon and Jin Suk Pak
MSC numbers : 53C25
Bull. Korean Math. Soc. 1996 Vol. 33, No. 1, 87—95
Classification of cylindrical ruled surfaces satisfying $\bigtriangleup H = AH$ in a 3-Dimensional Minkowski Space
Seoung Dal Jung and Jin Suk Pak
MSC numbers : 53A10, 53C50
Bull. Korean Math. Soc. 1996 Vol. 33, No. 1, 97—106
A reducible case of double hypergeometric series involving the Riemann $\zeta$-function
Junesang Choi and H. M. Srivastava
MSC numbers : primary 33B99; secondary 11M99
Bull. Korean Math. Soc. 1996 Vol. 33, No. 1, 107—110
On $q-\log$-gamma-functions
Han Soo Kim and Taekyun Kim
MSC numbers : 11M26, 11M06, 10A40, 26A33
Bull. Korean Math. Soc. 1996 Vol. 33, No. 1, 111—118
On the edge independence number of a random $(n,n)$-tree
J. H. Cho and Moo Ha Woo
MSC numbers : 05C80
Bull. Korean Math. Soc. 1996 Vol. 33, No. 1, 119—126
A cohesive matrix in a conjecture on permanents
Sung-Min Hong, Young-Bae Jun, Seon-Jeong Kim and Seok-Zun Song
MSC numbers : Primary 15A15
Bull. Korean Math. Soc. 1996 Vol. 33, No. 1, 127—133
Sobolev orthogonal polynomials and second order differential equation II
K. H. Kwon, D. W. Lee and L. L. Littlejohn
MSC numbers : 33C45
Bull. Korean Math. Soc. 1996 Vol. 33, No. 1, 135—170

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd